Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Sore throat, cough , taking antibiotics, stomach hurts, dizziness, chest rapidly beats, smokes

I am currently taking antibiotics for a sore throat cough and weezy pills and a inhaler. I'm only taking 2 day once a day because it makes my stomach hurt, and dizzyness. But now the right side of my chest has started to rapidly beat randoms times which scares me at first I thought it was a muscle spasm, also I have been smoking. I need to now what it could be thank you Jeremy.
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello friend Jeremy,
Thanks for your query to Health Care Magic..

I read your query and it seems that you are suffering for gastric ulcer that causes stomach pain and also excessive gas formation and acid secretion leads to right sided chest pain ..
I suggest you to do Imaging study of chest to know whether pain arising because of lung infection . But probability of pneumonia is quite less for you because there is no symptom of headache ,fever like symptoms.
Do not be worried you will be returned to normal activities.
Smoking is causative factor for increased heart rhythm.
Avoid smoking as it aggrevates sore throat.

I advice you not to skip antibiotics alternate days as it will never provides relief from sore throat and chance of antibiotic resistance to infection will be increased.
Therefore Add Sucralfate gel and pantoprazole tablet to cure peptic ulcer that causing stomach pain.

Hope this information is useful,
Wishing you a healthy life..
Take Care.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor